논문KCI 등재
COMMON n-TUPLED FIXED POINT FOR HYBRID PAIR OF MAPPINGS UNDER NEW CONTRACTIVE CONDITION
한국수학교육학회|2014.08|이론수학과 교직수학 (Theoretical Mathematics and Pedagogical Mathematics)|제21권 제3호|pp. 165-181
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
We establish a common n-tupled fixed point theorem for hybrid pair ofmappings under new contractive condition. It is to be noted that to fixed n-tupledcoincidence point, we do not use the condition of continuity of any mapping involved. An example supporting to our result has also been cited. We improve, extend andgeneralize several known results.
Abstract
We establish a common n-tupled fixed point theorem for hybrid pair ofmappings under new contractive condition. It is to be noted that to fixed n-tupledcoincidence point, we do not use the condition of continuity of any mapping involved. An example supporting to our result has also been cited. We improve, extend andgeneralize several known results.
참고문헌 (12)
- T.G. Bhaskar, "Fixed point theorems in partially ordered metric spaces and applications", Nonlinear Anal, 65(7), pp.1379~1393 (2006)
- S. Chandok, "Some coupled common fixed points for a pair of mappings in partially ordered G-metric spaces", Mathematical Sciences, 7, pp.24~ (2013)
- B. Deshpande, "Common fixed point for set and single valued functions without conti-nuity and compatibility", Mathematica Moravica, 11, pp.27~38 (2007)
- B. Deshpande, "Common n-tupled fixed point under generalized Mizoguchi-Takahashi contraction for hybrid pair of mappings Southeast Asian Bull", Math., Accepted for publication
- M. Imdad, "On n-tupled coincidence point results in metric space", Hindawi Publishing Corporation Journal of Operators Volume, 2013, pp.8~
- I. Kubiaczyk, "A common fixed point theorem for multivalued map-pings through T-weak commutativity", Mathematica Moravica, 10, pp.55~60 (2006)
- I. Kubiaczyk, "Common fixed point of multivalued mappings without continuity", Fasciculi Mathematici, 37(9), pp.19~26 (2007)
- P. Kumam, "Berinde-Borcut tripled fixed point theorem in partially ordered (intuitionistic) fuzzy normed spaces", Journal of Inequalities and Applications 2014, 47 (2014)
- V. Lakshmikantham, "Coupled fixed point theorems for nonlinear contrac-tions in partially ordered metric spaces", Nonlinear Analysis: Theory, Method and Ap-plications, 70(12), pp.4341~4349 (2009)
- J.T. Markin, "Continuous dependence of fixed point sets", Proc. Amer. Math. Soc, 38, pp.545~547 (1947)
- H. Rahimi, "Quadrupled fixed point results in abstract metric spaces", Comp.Appl. Math[DOI]
- S. Sharma, "Fixed point theorems for set and single valued mappings without continuity and compatibility", Demonstratio Mathematica, XL(3), pp.649~658 (2007)
관련 논문AI추천
Common n-tupled Fixed Point Theorem under Generalized Mizoguchi-Takahashi Contraction for Hybrid Pair of MappingsAmrish Handa, Bhavana Deshpande한국수학교육학회 · 이론수학과 교직수학2022 · 제29권 제1호TRIPLED COINCIDENCE AND COMMON TRIPLED FIXED POINT THEOREM FOR HYBRID PAIR OF MAPPINGS SATISFYING NEW CONTRACTIVE CONDITIONAmrish Handa, Bhavana Deshpande영남수학회 · East Asian Mathematical Journal2016 · 제32권 제5호Common coupled fixed point for hybrid pair of mappings under generalized nonlinear contractionAmrish Handa, Bhavana Deshpande영남수학회 · East Asian Mathematical Journal2015 · 제31권 제1호TRIPLED FIXED POINT THEOREM FOR HYBRID PAIR OF MAPPINGS UNDER GENERALIZED NONLINEAR CONTRACTIONAmrish Handa, Bhavana Deshpande, Sushil Sharma한국수학교육학회 · 이론수학과 교직수학2014 · 제21권 제1호COMMON COUPLED FIXED POINT THEOREM UNDER GENERALIZED MIZOGUCHI-TAKAHASHI CONTRACTION FOR HYBRID PAIR OF MAPPINGS GENERALIZED MIZOGUCHI-TAKAHASHI CONTRACTIONAmrish Handa, Bhavana Deshpande한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제3호Common coupled fixed point results for hybrid pair of mapping under generalized (ψ, θ, ϕ)-contraction with applicationAmrish Handa한국수학교육학회 · 이론수학과 교직수학2019 · 제26권 제3호
이 간행물의 다른 논문 (5건)
EXISTENCE OF POSITIVE SOLUTIONS FOR SINGULAR IMPULSIVE DIFFERENTIAL EQUATIONS WITH INTEGRAL BOUNDARY CONDITIONSChunmei Miao, Wei-Gao Ge, Zhaojun Zhangpp. 147-163STRUCTURES INDUCED BY ALEXANDROV FUZZY TOPOLOGIES김용찬pp. 183-194WEAK CONVERGENCE OF A HYBRID ITERATIVE SCHEME WITH ERRORS FOR EQUILIBRIUM PROBLEMS AND COMMON FIXED POINT PROBLEMS김승현, 이병수pp. 195-206ON MATRIX POLYNOMIALS ASSOCIATED WITH HUMBERT POLYNOMIALSFadhl Al-Sarahi, Maged G. Bin-Saad, M.A. Pathanpp. 207-218THE SCHWARZ LEMMA AND ITS APPLICATION AT A BOUNDARY POINT정문자pp. 219-227
